Algebraic Geometry

[36] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Gold Award Paper in 2020

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 3000 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Geometry of the Maurer-Cartan equation near degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Naichung Conan Leung The Chinese University of Hong Kong Ziming Nikolas Ma Southern University of Science and Technology

Algebraic Geometry mathscidoc:1905.01002

J. Differential Geom., 125, (1), 1-84, 2023.9
[ Download ] [ 2019-05-28 12:08:04 uploaded by kwchan ] [ 2948 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Inverting square systems algebraically is exponential

Jintai Ding CPS Lab, Chongqing University, China; Department of Mathematical Sciences, University of Cincinnati, USA Crystal Clough Department of Mathematical Sciences, University of Cincinnati, USA Roberto Araujo Faculdade de Computação, Universidade Federal do Pará, Brazil

Information Theory Algebraic Geometry mathscidoc:2207.19001

Finite Fields and Their Applications, 26, 32-48, 2014.3
[ Download ] [ 2022-07-14 14:37:09 uploaded by dingjt ] [ 2916 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Cohomological rank functions on abelian varieties

Zhi Jiang Fudan University & SCMS Giuseppe Pareschi Università di Roma “Tor Vergata”

Algebraic Geometry mathscidoc:2105.45002

Annales Scientifiques de l'École Normale Supérieure, 53, (4), 815–846, 2020.10
[ Download ] [ 2021-05-21 18:09:28 uploaded by ZhiJiang ] [ 2878 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Limit linear series and ranks of multiplication maps

Fu Liu Department of Mathematics, University of California, Davis CA 95616 Brian Osserman Department of Mathematics, University of California, Davis CA 95616 Montserrat Teixidor i Bigas Department of Mathematics, Tufts University, Medford MA 02155 Naizhen Zhang Institute of Differential Geometry, Universität Hannover, 30167 Hannover, GERMANY

Algebraic Geometry mathscidoc:2203.45010

Transactions of the American Mathematical Society, 374, 367-405, 2020.11
[ Download ] [ 2022-03-17 17:02:02 uploaded by admin ] [ 2861 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved